# SDR ASOA200900701

- Difficulty date: June 24, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 19,666 hours, 16,587 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM AFT LOWER ANGLE IS CRACKED APPROX .2 INCH IN LENGTH.  REMOVED AND REPLACED AFT LOWER ANGLE FOR CARGO DOOR SUPPORT BEAM.  INSTALLED WITH LOCK FASTENERS IAW SRM 51-42-21.
